# SDR 95ZZZX3190

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 7436025
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DTW -  ABORTED TAKEOFF.  NR 1 ENGINE WOULD NOT REACH TAKEOFF E.P.R.  DRAINED F.C.U. MOISTURE TRAP, CLEANED VENT HOLE.  ENGINE IS A LOANER, SCHEDULED FOR REMOVAL 6-7-95.  ENGINE OWNER NOTIFIED OF CONDITION.  REF:  OPERATOR CONTROL NR Y2PA95006.
